American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y16) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Daniel Goldstein, Alfred W. Hales and Richard A. Stong. Light matrices of prime determinant. Proc. Amer. Math. Soc. 142 (2014) 805-819.
Abstract, references, and article information
View Article: PDF

[2] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Shuhong Gao. Elements of provable high orders in finite fields. Proc. Amer. Math. Soc. 127 (1999) 1615-1623. MR 1487368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Carlos Gustavo T. de A. Moreira. On asymptotic estimates for arithmetic cost functions. Proc. Amer. Math. Soc. 125 (1997) 347-353. MR 1350946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] W. de Melo and B. F. Svaiter. The cost of computing integers. Proc. Amer. Math. Soc. 124 (1996) 1377-1378. MR 1307510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Helaman Ferguson. A short proof of the existence of vector Euclidean algorithms . Proc. Amer. Math. Soc. 97 (1986) 8-10. MR 831375.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1